On the Centroid of the Prime Gamma Rings
Commun. Korean Math. Soc. 2000 Vol. 15, No. 3, 469-479
Mehmet Ali Ozturk, Young Bae Jun
Cumhuriyet University, Gyeongsang National University
Abstract : We define and study the extended centroid of a prime $\Gamma$-ring.
Keywords : extended centroid, symmetric bi-derivation, trace, quotient $\Gamma$-ring
MSC numbers : 16N60, 16W25, 16Y99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd